# SDR SCNA97176

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1A19835
- Condition: Cracked
- Location: Ws 385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A LEADING EDGE RIB WAS FOUND TO HAVE A 1.5 INCH CRACK IN THE RADIUS AT RIGHT WING STATION 385.  FABRICATED AND INSTALLED NEW PART IAW B727 SRM 51-40-3 AND 51-30-2.
